| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 21-24


A. Izgi, I. Buyukyazici
      On a generalization of Bernstein - Chlodovsky polynomials for two variables
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1001 - 1015
      http://dx.doi.org/10.12988/imf.2006.06081

T.B.A. El Bashir
      Flow generated by a vortex outside a circular cylinder
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1017 - 1032
      http://dx.doi.org/10.12988/imf.2006.06082

Xian Zhang
      Calculating the eigenstructure of a regular matrix pencil - an approach based on the Weierstrass form
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1033 - 1041
      http://dx.doi.org/10.12988/imf.2006.06083

A. Aghili, B. Salkhordeh Moghaddam
      Multi-dimensional Laplace transforms and systems of partial differential equations
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1043 - 1050
      http://dx.doi.org/10.12988/imf.2006.06084

Tzer-Shyong Chen, Chieh-Yen Hsu
      A novel threshold scheme based on elliptic curve cryptosystem and Grey system theory
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1051 - 1059
      http://dx.doi.org/10.12988/imf.2006.06085

D. Khojasteh Salkuyeh
      Positive integer powers of the tridiagonal Toeplitz matrices
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1061 - 1065
      http://dx.doi.org/10.12988/imf.2006.06086

Mohammedi R. Abdel-Aziz
      On the solution of constrained and weighted linear least squares problems
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1067 - 1076
      http://dx.doi.org/10.12988/imf.2006.06087

J. Mehri, A. Isazadeh
      A graph theoretic semantics for viewcharts
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1077 - 1098
      http://dx.doi.org/10.12988/imf.2006.06088

J. Mehri, M. Mirnia, S.M. Sheikholeslami
      3-Tuple domination number in complete grid graphs
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1099 - 1112
      http://dx.doi.org/10.12988/imf.2006.06089

M. Akram, K. H. Dar
      On fuzzy topological K-algebras
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1113 - 1124
      http://dx.doi.org/10.12988/imf.2006.06090

Juan Gabriel Brida
      A model of inflation and unemployment with multiple regimes
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1125 - 1144
      http://dx.doi.org/10.12988/imf.2006.06091

H. Furkan
      The characterization of the matrix sequences on the sequence space bv_p
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1145 - 1151
      http://dx.doi.org/10.12988/imf.2006.06092

K. Kayaduman, H. Furkan
      The fine spectra of the difference operator \Delta over the sequence spaces l_1 and bv
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1153 - 1160
      http://dx.doi.org/10.12988/imf.2006.06093

Kyung Ho Kim, Young Bae Jun, Eun Hwan Roh, Habib Harizavi
      Smarandache hyper (\cap,\in)-ideals on Smarandache hyper K-algebras
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1161 - 1166
      http://dx.doi.org/10.12988/imf.2006.06094

Eun Hwan Roh, Kyung Ho Kim, Jong Geol Lee
      Intuitionistic Q-fuzzy subalgebras of BCK / BCI-algebras
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1167 - 1174
      http://dx.doi.org/10.12988/imf.2006.06095

S. Ebrahimi Atani, S. Khojasteh G. Ghaleh
      On multiplication modules
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1175 - 1180
      http://dx.doi.org/10.12988/imf.2006.06096

J. Banas, J. Caballero, B. Lopez, K. Sadarangani
      Solutions of a functional integral equation in BC(R_+)
      Int. Math. Forum, Vol. 1, 2006, no. 21-24, 1181 - 1194
      http://dx.doi.org/10.12988/imf.2006.06097


Journals | Books | Author guidelines